MAUDE Adverse Event Report: ULRICH GMBH & CO. KG GOLDEN GATE; SCREW, LENGTH 35MM

ULRICH GMBH & CO. KG GOLDEN GATE; SCREW, LENGTH 35MM
Model Number CS 3608-035
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted 6/27/2019.
 
Event or Problem Description
Threads on the screw sheered off during implantation.Metal sliver found and discarded.

Brand Name
GOLDEN GATE
Common Device Name
SCREW, LENGTH 35MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745571
Report Number9612420-2019-00038
Device Sequence Number16561094
Product Code KWQ
UDI-Device Identifier04052536019267
UDI-Public4052536019267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101353
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
Report Date (Section F) 01/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 3608-035
Device Catalogue NumberCS 3608-035
Device Lot NumberWSA14720419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2016
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/08/2016
Date Report to Manufacturer01/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2016
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;